# SDR SWAA2022020162059

- Difficulty date: August 26, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 32,287 hours, 19,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WHEEL WELL FWD VAPOR BARRIOR HAS 14' CRACK IN FRONT OF B HYD PRESSURE FILTER RBL30 / PEFORMED INTERIM REPAIR PER SRM 57-10-10-1A-2 4A REQUIRE 1200 FLT CYCLE OR MORE FREQUENTLY VISUAL INSPECTION
